Go to content
UR Home

Positivity and convexity in rings of fractions

Knebusch, Manfred (2007) Positivity and convexity in rings of fractions. Positivity 11 (4), pp. 639-686.

Full text not available from this repository.

at publisher (via DOI)


Export bibliographical data



Item type:Article
Date:2007
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Identification Number:
ValueType
10.1007/s11117-007-2077-7DOI
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Unknown
Item ID:12865
Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons